advertisement
Question
Posted by: Chantelle | 2009/10/27

Pregnant

I went away for the weekend and accidently left my Tryphasil Contraceptive pill at home. I got home Sunday night &  immediately took both the pills that I skipped on Saturday morning &  Sunday morning. About an hour later my partner &  I had sex &  did not use a second form of protection.

The next morning (Monday morning) I experienced some spotting and light bleeding. It' s Tuesday now &  I don' t have the spotting or bleeding anymore but I' m really nausea (probably just because I' m stressed about this). I' m due to start my period Monday next week.

I' ve been on Tryphasil for 6 years &  then left it for aprox 1 year. I' ve been back on the pill for aprox 3 months now.
What is the possibility that I' m pregnant?
Thank you so much for the advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy would be unlikely but use extra protection for the next week.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anna | 2009/10/28

You should be fine (not pregnant), I would not worry about. Good luck

Reply to Anna
Posted by: gynaedoc | 2009/10/28

Pregnancy would be unlikely but use extra protection for the next week.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement